# SDR CA030205006

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Aircraft time: 13,053 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Cam
- Part number: CT2CE10381
- Condition: Cracked
- Location: Prop Governor
- Part time: 13,052 hours, 13,052 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CRACKS WERE FOUND ON THE CAM ASSY FOR THE PROP GOVERNOR. THE CRACKS WERE LOCATED WHERE THE SCREWS ATTACH THE BRACKET ASSY TO THE ENGINE FIRE WALL. FIG 76 ITEM 24 IN THE TURBO BEAVER IPC. BRACKET WAS REPLACED WITH A NEW UNIT FROM VIKING AIRCRAFT.
